# SDR DALA2016103107950

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 46,288 hours, 31,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT SEVERAL OF THE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACKS AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF THEM.
